The Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as... Read more

Volumes
Volume 10, Issue 4, 1289-In Progress
Articles: 25 - 36
Finite-gain L_\infty stability from disturbance to output of impulsive systems with time delay
Author(s): P. Li, X. Z. Liu, W. Zhao
Pages: 1593--1602
Fujita type theorems for a class of semilinear parabolic equations with a gradient term
Author(s): Y. Y. Nie, M. J. Zhou, Q. Zhou, Y. Na
Pages: 1603--1612
S-gamma-phi-varphi-contractive type mappings in S-metric spaces
Author(s): M. Zhou, X. L. Liu, S. Radenovic
Pages: 1613--1639
F-sensitivity and (F_1, F_2)-sensitivity between dynamical systems and their induced hyperspace dynamical systems
Author(s): R. Li, Y. Zhao, H. Wang, R. Jiang, H. Liang
Pages: 1640--1651
Comparable nonlinear contractions in ordered metric spaces
Author(s): A. Alam, Q. H. Khan, M. Imdad
Pages: 1652--1674
Chaos in a topologically transitive semi-flow
Author(s): R. Li, T. Lu
Pages: 1675--1682
Fourier series of sums of products of Genocchi functions and their applications
Author(s): T. Kim, D. S. Kim, G.-W. Jang, J. K. Kwon
Pages: 1683--1694
Some approximate fixed point results and application on graph theory for partial (h-F)-generalized convex contraction mappings with special class of functions on complete metric space
Author(s): M. M. M. Jaradat, Z. Mustafa, A. H. Ansari, S. Chandok, C. Dolicanin
Pages: 1695--1708
On some new variations of Hardy type inequalities
Author(s): Z. A. Khan
Pages: 1709--1713
Some fractional extensions of trapezium inequalities via coordinated harmonic convex functions
Author(s): M. U. Awan, M. A. Noor, M. V. Mihai, K. I. Noor
Pages: 1714--1730
Some Coupled fixed point theorems in partially ordered A_b-metric space
Author(s): N. Mlaiki, Y. Rohen
Pages: 1731--1743
On double Natural transform and its applications
Author(s): A. Kilicman, M. Omran
Pages: 1744--1754

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more